# SDR CA030112010

- Difficulty date: December 5, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 801802
- Condition: Failed
- Location: Flap/Slat Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AT 5:45 HRS LOCAL , FLIGHT 044, REJECTED T/O AT 90 KNOTS, DUE TO UNSAFE T/O WARNING HORN RELATED TO SLAT MALFUNCTION. THE PROXIMITY CARD A12 (P/N 805006, S/N 53) WAS REPLACED PER AMM 31-22-02 AND UNSAFE T/O WARNING TEST PARA.  CITEM 1,2,3 C/OUT PER AMM 31-22-00. ON PUSH BACK OF A/C, LATER DURING THE DAY AT 15:35 HRS LOCAL, UPON SELECTING FLAPS 4 DEGREES, A RED SLAT LIGHT ON, FLAP POSITION INDICATOR COMES ON (F/E PANEL SLAT MONITIOR PANEL : RT 2 & 3 SLAT LIGHTS DO NOT ILLUMINATE). A/C RETURNED TO GATE AND MTCE REPLACED AND ADJUSTED THE SLAT POSITION PROXIMITY SWITCH SENSOR (P/N 801802) FOR THE SLAT NR 2 & 3 PER AMM 27-82-03.
